# SDR FDEA201202230652

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FORWARD HINGE BRACKET SIDE LOAD FITTING CONTACT   SURFACE FOUND CORRODED.  REPAIRED IAW EA 1-5750-156841 PART 1,  REPAIR SHIM FABRICATED AND INSTALLED IAW EA 1-5750-156841, PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
